My daughter has seen her doctor had chest x rays they put her on steriods but the coughing is getting worse what can I do for her?

See doctor again. If she was given steroids, her doctor probably thinks her cough is due to bronchospasm. But, there are other possibilities including gerd, post-nasal drip or even a combination of etiologies. If her cough is multi-factorial, she will continue to cough until all etiologies are treated. So, she should return to her doctor so she can be reevaluated and treated. She may require additional testing.
Nebulizer treatments. May help as well as eliminating any exposure to cigarette smoke, take her back for a pulse ox check.
Unrelated to lungs? Many times, a person's cough has nothing to do with their lungs. Talk with her doctor about the possibility of post-nasal drip causing the cough. Also, consider reflux (small amounts of stomach acid coming back up the throat). Consider consulting with an ENT doctor and if things check out fine there, a GI doctor as more uncommon causes of cough include eosinophilic esophagitis.